Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 26, 2024, 5:57 AM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 5:57 AM CDT (10:57 UTC)
- Expired
- Apr 26, 2024, 6:30 AM CDT
- In force
- 33 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:09 AM CDT | TSTM WND DMG | 5 W Kellyville, OK | Large tree and a number of large limbs down near Heyburn Laske RV Park. |
| Apr 26, 6:17 AM CDT | TSTM WND GST 60 | Kellyville, OK | Along I-44. |
| Apr 26, 6:20 AM CDT | TORNADO | 3 Nnw Okmulgee, OK | A tornado snapped and uprooted numerous trees, damaged an outbuilding, damaged the roofs of a couple homes, and blew down power poles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:33 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1599 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.3
The text
As transmitted.
992
WFUS54 KTSA 261057
TORTSA
OKC037-107-111-261130-
/O.NEW.KTSA.TO.W.0015.240426T1057Z-240426T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
557 AM CDT Fri Apr 26 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Creek County in northeastern Oklahoma...
Northwestern Okmulgee County in northeastern Oklahoma...
Northeastern Okfuskee County in east central Oklahoma...
* Until 630 AM CDT.
* At 557 AM CDT, a severe squall line capable of producing tornadoes
that may not be visible due to heavy rain was located along a line
extending from near Shamrock to 2 miles north of Okemah, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Okmulgee... Bristow...
Okemah... Sapulpa...
Okfuskee... Kiefer...
Beggs... Mounds...
Kellyville... Depew...
Slick... Shamrock...
Preston... Okmulgee State Park...
Welty... Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 219 and 224.
Interstate 44 between mile markers 183 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3597 9662 3612 9630 3608 9630 3608 9613
3587 9603 3585 9603 3563 9592 3538 9629
TIME...MOT...LOC 1057Z 227DEG 44KT 3592 9656 3546 9631
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
506
WWUS54 KTSA 261109
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
609 AM CDT Fri Apr 26 2024
OKC107-261119-
/O.CAN.KTSA.TO.W.0015.000000T0000Z-240426T1130Z/
Okfuskee OK-
609 AM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTHEASTERN OKFUSKEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3612 9630 3608 9630 3608 9613 3563 9592
3555 9609 3555 9618 3557 9620 3564 9619
3564 9624 3601 9651
TIME...MOT...LOC 1109Z 248DEG 46KT 3600 9645 3593 9633 3555 9611
$$
OKC037-111-261130-
/O.CON.KTSA.TO.W.0015.000000T0000Z-240426T1130Z/
Creek OK-Okmulgee OK-
609 AM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR CENTRAL
CREEK AND NORTHWESTERN OKMULGEE COUNTIES...
At 609 AM CDT, a severe squall line capable of producing tornadoes
that may not be visible due to heavy rain was located along a line
extending from 8 miles east of Drumright to 6 miles west of
Kellyville to 5 miles southwest of Okmulgee State Park, moving east
at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Okmulgee... Sapulpa...
Kiefer... Beggs...
Mounds... Kellyville...
Slick... Preston...
Okmulgee State Park...
This includes Interstate 44 between mile markers 192 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3612 9630 3608 9630 3608 9613 3563 9592
3555 9609 3555 9618 3557 9620 3564 9619
3564 9624 3601 9651
TIME...MOT...LOC 1109Z 248DEG 46KT 3600 9645 3593 9633 3555 9611
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$561
WWUS54 KTSA 261125
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
625 AM CDT Fri Apr 26 2024
OKC037-111-261134-
/O.EXP.KTSA.TO.W.0015.000000T0000Z-240426T1130Z/
Creek OK-Okmulgee OK-
625 AM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR CENTRAL CREEK AND NORTHWESTERN OKMULGEE
COUNTIES WILL EXPIRE AT 630 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.
Remember, a Severe Thunderstorm Warning still remains in effect for
Eastern Creek and Northern Okfuskee Counties until 7 AM CDT.
&&
LAT...LON 3612 9630 3608 9630 3608 9613 3563 9592
3555 9609 3555 9618 3557 9620 3564 9619
3564 9624 3601 9651
TIME...MOT...LOC 1123Z 227DEG 44KT 3611 9631 3604 9619 3566 9597
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:58 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 26, 2:58 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 258 AM CDT Fri Apr 26 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today) Issued at 251 AM CDT Fri Apr 26 2024 Deep warm and moist advection collocated with diffluence aloft beneath an advancing jet streak has and will continue to support scattered showers and thunderstorms for the remainder of the night. Previous model guidance had a robust signal for a strong to severe convective line to push through the area near daybreak. More recent guidance has trended away from this idea, with instead more scattered strong to severe storm activity developing. It is difficult to say whether these adjustments in the CAMs will ultimately be justified, but we are already seeing increasing radar activity with numerous showers and thunderstorms. Either way, expect a busy remainder of the night. The setup Friday during the day will continue to favor warm and moist advection across the forecast area. Subsidence behind the wave that will move through this morning will presumably lead to quiet weather conditions during the mid to late morning. However, by the afternoon storms are expected to develop along the dry line. The atmosphere will be very unstable with perhaps 3000-4000 J/kg of MUCAPE and little in the way of capping. Additionally, deep moisture will be present with EPS values near and above the 99th percentile for low level moisture and moisture transport. Considering this moisture, instability, and ample shear, supercells will most likely develop. Any that do occur will be capable of very large hail, damaging wind, and tornadoes. Depending on the degree of stabilization and rate of the eastward progression of the dry line, storms may form near the Tulsa area (lesser chance) or just east of it (greater chance). These storms will initially be discrete, but should merge together with time. Considering these uncertainties, kept Pops fairly low over northeast OK, assuming a few storms would form but many areas would also be dry. As storms congeal, pops are a bit higher for northeast AR. The SPC has handled this with a slight risk over much of the area, which seems very reasonable. The WPC has a slight risk of excessive rainfall, as locally training storms on wet ground could result in minor flooding. && .LONG TERM... (Tonight through Thursday) Issued at 251 AM CDT Fri Apr 26 2024 During the day Saturday an unusually deep surface low will rapidly strengthen across western Kansas, reinvigorating the southerly flow with impressive instability and wind shear developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to 0.8 over the area. EPS moisture values will again be near and above the 99th percentile for EPS climatology for the date.The general details paint a picture of a higher end severe weather day. Storms will likely develop along the dry line as a shortwave ejects eastwards, with tornadoes, large hail, and damaging wind all possible (10-30% chance within 25 miles of any given point). A strengthening LLJ in the evening will help to prolong storm activity. Storms will gradually transition into a line of very heavy rainfall, with some some model guidance showing several inches of rain being possible in spots. The SPC has maintained an enhanced risk for Saturday with WPC showing a moderate risk of excessive rainfall leading to flooding Saturday into Sunday. Details on the exact locations and timing will presumably come into better focus over the next 24 hours so stay tuned. Heavy rainfall will translate eastwards Sunday before moving out of the area. A short break from the stormy weather is expected, but additional rain and thunder chances will move back into the area early next week. && .AVIATION... (06Z TAFS) Issued at 1242 AM CDT Fri Apr 26 2024 A warm front draped over the region has yielded vastly different cigs depending on what side of the front you are located. At KBVO on the cool side of the front, IFR cigs will persist with sct shra/tsra thru the night. Meanwhile, down south at KMLC and KFSM, VFR cigs with spotty shra. Toward daybreak Friday, a storm complex coming in from the west will bring another round of deteriorated flight conditions and gusty winds. This activity will be largely east of the TAF sites by afternoon. There is a low chance of a storm during the afternoon or early evening, and this was handled with a prob30 group. LLWS conditions are ongoing at most sites thru the night. Another night of LLWS is expected over in NW AR on Friday night. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 81 68 80 62 / 90 10 70 90 FSM 76 67 82 66 / 90 40 70 60 MLC 77 67 80 64 / 90 20 70 80 BVO 82 64 80 60 / 60 10 70 90 FYV 73 63 79 63 / 100 40 60 60 BYV 73 64 80 63 / 90 40 50 50 MKO 76 66 80 62 / 90 20 60 80 MIO 75 66 81 62 / 100 20 60 80 F10 78 66 79 62 / 90 10 70 90 HHW 75 66 80 64 / 90 30 70 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 AM CDT Fri Apr 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 AM CDT Fri Apr 26 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. FLASH FLOOD. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. HEAVY RAIN. RISK...Limited. AREA...Much of eastern OK and northwest AR. ONSET...Early this morning, then again late afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...Ongoing. DISCUSSION... Widespread showers and thunderstorms will occur this morning as storms move in from the west to east. A few of these storms could be severe, producing damaging wind, large hail, and an isolated tornado or two. A lull in activity will most likely occur from mid morning to early afternoon. Additional thunderstorm activity is expected to develop near or east of Tulsa in the late afternoon. Once again, severe weather will be possible with any storms that form. Areas of heavy rain are also expected, with localized excessive rain leading to minor flash flooding. Storm activity will then move east into Arkansas in the evening hours. Gusty southerly winds will blow throughout the day. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. MONDAY...Thunderstorm Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Saturday will be another day with severe storm potential. The most likely period for severe weather will be during the afternoon and evening hours. All severe hazards will be possible, including tornadoes, large hail, and damaging winds. At some point later on Saturday, the severe risk will begin to decline while the flash flood threat increases. Areas of very heavy rainfall will occur Saturday night into Sunday, with localized flooding potential. Area rivers may also begin to rise near the corridors of heaviest rainfall. Storm chances will gradually diminish later on Sunday, but any break will be short lived with additional storm chances for midweek. Areas of heavy rain may develop once again. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 26, 3:37 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
337 AM CDT Fri Apr 26 2024
OKZ054-059-064-260900-
Osage OK-Pawnee OK-Creek OK-
337 AM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 400 AM
CDT...
At 337 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Jennings, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hominy... Cleveland...
Mannford... Oilton...
Jennings... Westport...
Osage... Hallett...
Blackburn... Terlton...
Walnut Creek State Park... Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3603 9641 3603 9662 3617 9662 3616 9665
3654 9655 3641 9616
TIME...MOT...LOC 0837Z 206DEG 45KT 3615 9653
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 26, 4:19 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Fri Apr 26 2024
OKZ054>056-060-061-260945-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
419 AM CDT Fri Apr 26 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTH
CENTRAL TULSA COUNTIES THROUGH 445 AM CDT...
At 419 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Vera, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Nowata...
Skiatook... Collinsville...
Ramona... Ochelata...
Avant... Talala...
Vera... Watova...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3633 9587 3637 9613 3675 9602 3669 9556
TIME...MOT...LOC 0919Z 210DEG 37KT 3645 9594
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:37 AM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Apr 26, 4:19 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Apr 26, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Apr 26, 5:36 AM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| Apr 26, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Apr 26, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 3 more | 44 min |
| Apr 26, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 43 min |
| Apr 26, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Nowata, Rogers and 3 more | 52 min |
| Apr 26, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 53 min |
| Apr 26, 7:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more | 52 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 25 min |
| Apr 26, 7:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 48 min |
| Apr 26, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 51 min |
| Apr 26, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 48 min |
| Apr 26, 8:10 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 65 min |
| Apr 26, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 60 min |
| Apr 26, 8:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 26, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 44 min |
| Apr 26, 9:08 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Apr 26, 9:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Apr 26, 10:25 AM CDT | Special Weather Statement | TSA | Sequoyah | 50 min |
| Apr 26, 12:27 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 61 hr |
| Apr 26, 2:15 PM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Apr 26, 2:29 PM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| Apr 26, 2:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Apr 26, 3:34 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 26 min |
| Apr 26, 3:52 PM CDT | Special Weather Statement | TSA | Creek | 23 min |
| Apr 26, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 34 min |
| Apr 26, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Apr 26, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 49 min |
| Apr 26, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 44 min |
| Apr 26, 5:34 PM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Apr 26, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 10 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.